Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a class of differential inclusions governed by a sweeping process

Aurelian Cernea and Vasile Lupulescu
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 48 (96), No. 4 (2005), pp. 361-367
Stable URL: http://www.jstor.org/stable/43679342
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a class of differential inclusions governed by a sweeping process
Preview not available

Abstract

We prove the existence of local solutions for a class of evolution inclusions defined by a sweeping process and by a set-valued map with nonconvex values.

Page Thumbnails

  • Thumbnail: Page 
[361]
    [361]
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367